Its been 24 hours since my juvederm injections and i have red scars.. it looks like someone took a red marker and drew lines down my nasal folds.. how do i get rid of them?
Juvederm and Red Scars?
Doctor Answers (9)
Juvederm and Red Scars
Thank you for your question. Sometimes people have redness and swelling along the treatment area for a few days, but if you notice no improvement or are getting worse, return for an evaluation with your provider. Be certain to be under the supervision of a board certified dermatologist or plastic surgeon with expertise in injectables for an evaluation and for the safest and most effective treatments. I hope this helps.
Can Juvederm injections cause a scar?
Hello, and sorry to hear about the side effect you are experiencing following your procedure. The redness you are seeing is definitely not associated with a scar. The injections are performed with a fine needle in multiple areas, and this will not result in scarring. You are experiencing a bit of redness and possibly some slight bruising. The redness can be due to irritation from the injections. This should go away within a few days. I would recommend following up with your physician who performed the injections if this condition persists. Thanks and best of luck!
Juvederm would not cause scarring
One day after any procedure would be too early to be able tell if there was scarring and what you may be seeing is a little redness. Sometimes, in certain patients, Juvederm can cause that slight redness, swelling or bruising and it perfectly normal; it usually resolves on its own within a few days.
Juvederm, if properly injected, would not cause any permanent redness. I would make sure your doctor is properly Board Certified and that what was injected was in fact Juvederm. At my practice, Cape Fear Aesthetics, we have patients come back after a short period to follow up and make sure they are doing fine; that there is no lasting side effects. We also would do touch ups at that time.
You might also like...
Juvederm and scars
It is highly unlikely that you have any scarring from Juvederm. You may have redness , inflammation or bursing. Go back to your injecting physician for follow-up.
The red streaks along your smile lines 24 hrs after Juvederm are likely NOT scars. But get them checked.
If we first assume that you went to a reliable, experienced injector of Juvederm (or Restylane), it is not possible that the red marks on your smile lines are actually scars. Scars would not form in a single day. They are most likely the expected, normal swelling and redness that can happen after injection with these hyaluronic acid fillers. Juvederm does tend to swell a little bit more than Restylane, but eventually it should settle down to the right position and fill (this may take a few days to a few weeks). If your doctor injected a lot into a single line, it can seem "ropy" at first.
True problems could occur if there is too much injected too superficially and the "ropy" lines are too lumpy and close to the surface to settle enough, or if the material was injected too deeply, and is pressing on blood vessels by the corners of the nostrils. I do recommend that you see your doctor right away just so everything can be checked and you can be reassured that your red lines are normal.
Red Scars after Juvederm?
Highly unlikely that these are scars. Redness can be just irritaion, inflammation or bruising.
These usually resolve within a few days. Follow up with your Doctor if not resolved within a few days. Gentle massage after a few days can smooth out the product.
Juvederm and red scars
Quick question - any chance your physician used a marker to draw on your face prior to injection? Sometimes people have skin reactions to these markers. Use cool water and hydrocortisone (OTC from any pharmacy) on the areas a few times a day, and if it persists or itches or anything else, visit your injector for a prescription for a topical steroid.
Red marks one day after juvederm
The marks you are seeing are not scars, which would take weeks to form. At 24 hours, red bruising, allergy, or infection are the three most likely issues. All are temporary or treatable. Have your doctor check to see which of the three conditions you have.
Juvederm red scars
Likely what you're referring to is a dermographic reaction which we see in some people with sensitive or reactive skin. A mild steroid prescribed by your doctor can help with this, as might an anthistamine. I'd advise showing your doctor the "red scar" to make sure it isn't anything else like an infection. Dr. Benjamin Barankin, Toronto Dermatology Centre.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.